# SDR GTIA020361

- Difficulty date: March 29, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN AT STATION 1197, LEFT SIDE, SUB FLOOR/WEB UNDER GALLEY DRAIN FLANGE IS CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED DOUBLER AND FILLER.  INSTALLED REPAIR PARTS.  (M)
